MathSciNet Relay Station
MathSciNet bibliographic data
MR1451613 (98m:57019) 57M60 (30F40 57S30)
Ohshika, Ken'ichi Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998), no. 10, 3989–4022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement